# SDR USAA001061

- Difficulty date: July 31, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 42,647 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND FUSELAGE SKIN CRACKED .700 INCH, RIGHT AFT SERVICE DOOR UPPER HINGE CUTOUT.  INSTALLED DOUBLER PER SRM 53-60-01 FIG 205.  (M)
